Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



On the zeros of Gonchar polynomials

Author: Martin Lamprecht
Journal: Proc. Amer. Math. Soc. 141 (2013), 2763-2766
MSC (2010): Primary 33B99
Published electronically: April 10, 2013
MathSciNet review: 3056566
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We verify two conjectures of Brauchart et al. concerning the zeros of the Gonchar polynomials $ G(d;z) := \left [(z-1)^{d}-z-1\right ]z^{d-1} + (z-1)^{d}$, where $ d\in \mathbb{N}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 33B99

Retrieve articles in all journals with MSC (2010): 33B99

Additional Information

Martin Lamprecht
Affiliation: Institut für Mathematik, Universität Würzburg, Campus Hubland Nord, Emil- Fischer-Strasse 30/40, 97074 Würzburg, Germany
Address at time of publication: Department of Computer Science and Engineering, European University of Cyprus, 6, Diogenous Street, Engomi, P. O. Box 22006, 1516 Nicosia, Cypress

Received by editor(s): October 31, 2011
Published electronically: April 10, 2013
Additional Notes: The author would like to thank Ed Saff for introducing him to the fascinating sequence of Gonchar polynomials.
Communicated by: Walter Van Assche
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia